Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Missed successive dosage for pills, have spotting and cramping, light bleeding. Could this be implantation bleeding?

I m on camrese. I missed my dose 3 days in a row. My last period was on November 8th and ended on the 11th or 12th. I had unprotected sex on the 16th and the 24th. I noticed some spotting and cramping this evening. I have had breakthrough bleeds on the birth control before but this is different. It s light in color. Could this be implantation bleeding or could it just be from not taking the pill?
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  59 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor